# SDR N6WA2013031003

- Difficulty date: March 10, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 100238
- Aircraft time: 20,518 hours, 14,127 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION.
